Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Delayed periods, not pregnant, spotting, used registrone and oval G. Can periods be normal with this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
Hi i am 29 yrs old ..i am supposed to get my periods on August 20 and it some how delayed till 24. This never happened to me as i always have regular periods. I visited doctor to know if i am pregnant but it was negative. On aug 24 i got some spottings regularly and it continued for 6 days. As per doctors advise i used registrone for 3 days and i got periods again on 3rd september. Bleeding was severe for 3 days and after that regular spottings. I visited doctor again yesterday (09/12/2011) and advised to use Pause 500 for 2 days (3 times a day) and Ovral G for 20 days (1 pill every day) and she confirmed it is due to hormonal changes. I am feeling sickness while using this. Just wanted to confirm since this never happened to me - Does this ovral G needs to be used for months. I dont want to be medicated for long. Please advise. I am planning to conceive and How long i need to use this Ovral G. Next month do i get my periods to normalcy?
Posted Fri, 4 May 2012 in Menstruation and Miscarriage
Answered by Dr. Mitaly 21 minutes later

Thanks for posting your query.

Ovral G is a hormonal preparation and is used for menstrual irregularities.

It is associated with side effects as nausea, vomitting, abdominal pain, headache, tiredness etc.

The pills are usually prescribed for a time duration depending on the cause and are to be taken continuously without any break.

Depending on the hormonal irregularities the medication may be prescribed.Kindly do not stop the medicine abruptly as it can lead to hormonal fluctuations.Continue as advised by your treating doctor.

Regarding the conception you can plan once your hormonal levels are regularised and normal ovulation starts.

Usually woman respond well to Ovral G and periods are regularised but it can vary in every individual.So you would have to wait and watch for the next periods.

You can alse get a Hormonal Analysis and USG scan done to rule out any abnormality after discussing with your Doctor.

Hope this answers your query.I will be available for follow up if any.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor